# SDR ASAA2022060538575

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 3,800 hours, 1,214 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD "MAINT" CAUTION LIGHT ILLUMINATED UPON LANDING. GROUNDED - YES. FFR LOGGED 36-12021. #2 FAMV NOT IN COMMANDED POSITION. VALVE WAS IN FAILED OPEN POSITION. ACCOMPLISHED ENGINE ON PNEUMATIC SYSTEM TEST. OP CK NORMAL. FAULT RESET. REF B737-9 AMM 36-00-00-730-801.
